Original language | English |
---|---|
Journal | Pacific Journal of Mathematics |
Volume | 284 |
Issue number | 2 |
Pages (from-to) | 383-393 |
ISSN | 0030-8730 |
DOIs | |
Publication status | Published - Oct 2016 |
Keywords
- absorbing extensions
- corona factorisation property
- KK-theory
- classification
Fingerprint
Dive into the research topics of 'A note on nonunital absorbing extensions'. Together they form a unique fingerprint.Cite this
Gabe, J. J. (2016). A note on nonunital absorbing extensions. Pacific Journal of Mathematics, 284(2), 383-393. https://doi.org/10.2140/pjm.2016.284.383